# SDR SWAA071103

- Difficulty date: February 24, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 62,627 hours, 46,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CRACKED BS 516D, STR 12R.  REPAIRED SKIN PER SWA EA.
